| Catalog Number |
RBYPODJ60 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned, and the investigation results are pending.A follow up mdr will be submitted upon completion of the device investigation.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the internal iliac artery (iia) using a pod packing coil (packing coil) and a non-penumbra microcatheter.It should be noted that the patient¿s anatomy was mildly tortuous and mildly calcified.While advancing the packing coil to the target location, the physician experienced resistance in the mid-shaft of the microcatheter.Upon attempting to retract the packing coil, it unintentionally detached within the microcatheter.Therefore, the microcatheter containing the detached packing coil was removed from the patient and the coil was flushed out of the microcatheter on the back table.The procedure was completed using four new packing coils and the same microcatheter.There was no report of an adverse effect to the patient.